# SDR AWXA200400679

- Difficulty date: June 4, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE AND LOWER SURFACE NUT PLATES OF R-2 DOOR SHAPE SILL BETWEEN FR 66 AND FR 68, Y1502 RIGHT.  MAINTENANCE CUT OUT 3 EACH SECTIONS OF R-2 DOOR SHAPE SILL BETWEEN FR 66 AND FR 68, Y1502 RIGHT; FABRICATED 3 EACH FILLERS AND A REPAIR PLATE; INSTALLED REPAIR PARTS IAW A320 53-41-14, FIG 201 PG 202-212.
